# SDR SWIA202158533

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON FWD SIDE OF F.S. 295.00. AT ATTACHING "CLIP" TO STGR (19L) MARKED.      (C-CHECK RO 5/25/2021)    ATTACHING CLIP ON FWD SIDE OF FS 295 AND STGR 19 LH WAS REPLACED REF-CRJ-900 SRM 51-42-06-001-001 A01 AND DWG SH670-31969 REV A. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FORM M-337
